# SDR AALA202001189010

- Difficulty date: January 17, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 77,082 hours, 9,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10712
- Part serial: H7685
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDOW HAS EVIDENCE OF ARCING ON LOWER EDGE. SUPPLEMENTAL REPORT: REPLACED WINDOW PER TASK CARD MCM 56-94-01. (CLOSED)
